MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977A275
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The main component of the system and other applicable components are: product id: 97714, serial# (b)(4), implanted: (b)(6) 2015, product type: implantable neurostimulator.
 
Event or Problem Description
The manufacturer representative reported that the patient had migrated cervical leads and the leads were explanted.It was reported that the full system was explanted and a new system implanted.No symptom was reported.The patient indication for use is non-malignant pain and complex reg pain syndrome type i.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6173978
Report Number2649622-2016-16419
Device Sequence Number18901994
Product Code LGW
UDI-Device Identifier00643169109384
UDI-Public00643169109384
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2019
Device Model Number977A275
Device Catalogue Number977A275
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2016
Supplement Date Received by Manufacturer11/22/2016
Initial Report FDA Received Date12/14/2016
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1